All Issues

Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 8, Number 2, 2018, Pages 457-470                                                                DOI:10.11948/2018.457
Global attractability and permanence for a new stage-structured delay impulsive ecosystem
Xianglai Zhuo
Keywords:Predator-prey system, impulsive effect, delay of digestion, global attractivity, permanence.
      In this paper, a new stage-structured delay ecosystem with impulsive effect is formulated and some dynamical properties of this system is investigated.By using comparison theorem and the stroboscopic technique, we prove the existence of the predator-extinction periodic solution of this system and obtain some sufficient conditions to guarantee the global attractivity of the prey-extinction periodic solution. In the final, we also obtain the permanence of this system. It should be pointed out that the new mathematical method used in this paper can also be applied to investigate such other ecosystems corresponding to both impulsive and delay differential equations.
PDF      Download reader